# SDR SWAA011340

- Difficulty date: May 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 61,079 hours, 49,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK WIRES EXPOSED AT ROW 5. RESECURED EEPLS WIRES PER MM.
